Back
 JAMP  Vol.3 No.10 , October 2015
Existence and Multiplicity of Solutions for Quasilinear p(x)-Laplacian Equations in RN
Abstract: We establish some results on the existence of multiple nontrivial solutions for a class of p(x)-Lap-lacian elliptic equations without assumptions that the domain is bounded. The main tools used in the proof are the variable exponent theory of generalized Lebesgue-Sobolev spaces, variational methods and a variant of the Mountain Pass Lemma.
Cite this paper: Qi, H. and Jia, G. (2015) Existence and Multiplicity of Solutions for Quasilinear p(x)-Laplacian Equations in RN. Journal of Applied Mathematics and Physics, 3, 1270-1281. doi: 10.4236/jamp.2015.310156.
References

[1]   EI Hamidi, A. (2004) Existence Results to Elliptic Systems with Nonstandard Growth Conditions. Journal of Mathematical Analysis and Applications, 300, 30-42.
http://dx.doi.org/10.1016/j.jmaa.2004.05.041

[2]   Mihailescu, M. (2007) Existence and Multi-plicity of Solutions for a Neumann Problem Involving the p(x)-Laplace Operator. Nonlinear Analysis, 67, 1419-1425.
http://dx.doi.org/10.1016/j.na.2006.07.027

[3]   EI Amrouss, A.R. and Kissi, F. (2013) Multiplicity of Solutions for a General p(x)-Laplacian Dirichlet Problem. Arab Journal of Mathematics and Mathematical Sciences, 19, 205-216.
http://dx.doi.org/10.1016/j.ajmsc.2012.09.006

[4]   Lin, X.Y. and Tang, X.H. (2013) Existence of Infinitely Many Solutions for p-Laplacian Equations in RN. Nonlinear Analysis, 92, 72-81.
http://dx.doi.org/10.1016/j.na.2013.06.011

[5]   Diening, L. (2004) Riesz Potential and Sobolev Embeddings on Generalized Lebesgue and Sobolev Spaces and . Mathematische Nachrichten, 268, 31-43.
http://dx.doi.org/10.1002/mana.200310157

[6]   Edmunds, D.E. and Rákosnik, J. (2002) Sobolev Embeddings with Variable Exponent II. Mathematische Nachrichten, 246-247, 53-67.
http://dx.doi.org/10.1002/1522-2616(200212)246:1<53::AID-MANA53>3.0.CO;2-T

[7]   Fu, Y.Q. (2007) Existence of Solu-tions for p(x)-Laplacian Problem on an Unbounded Domain. Topological Methods in Nonlinear Analysis, 30, 235-249.

[8]   Canino, A. (1995) Multiplicity of Solutions for Quasilinear Elliptic Equations. Topological Methods in Nonlinear Analysis, 6, 357-370.

[9]   Fan, X.L. and Zhao, D. (2001) On the Spaces and . Journal of Mathematical Analysis and Applications, 263, 424-446.
http://dx.doi.org/10.1006/jmaa.2000.7617

[10]   Fan, X.L. and Han, X.Y. (2004) Existence and Multiplicity of Solutions for p(x)-Laplacian Equations in RN. Nonlinear Analysis, 59, 173-188.
http://dx.doi.org/10.1016/j.na.2004.07.009

[11]   Musielak, J. (1983) Orlicz Spaces and Modular Spaces. Lecture Notes in Mathematics, Springer-Verlag, Berlin.

[12]   Kovácik, O., Rákosnik, J. (1991) On Spaces and . Czechoslovak Mathematical Journal, 41, 592-618.

[13]   Alves, C.O. and Liu, S.B. (2010) On Superlinear p(x)-Laplacian Equations in RN. Nonlinear Analysis, 73, 2566-2579.
http://dx.doi.org/10.1016/j.na.2010.06.033

 
 
Top